# SDR ORJA9570

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 3442 · Weather Radar System
- Part: Radar Dish
- Condition: Corroded
- Location: Fwd Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON FORWARD AND AFT FACE OF RADAR DISH.  REMOVED CORROSION IAW SRM 51-10-2.  TREATED IAW SRM 51-10-3.  (M)
